Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 14,     Number 1,     Spring 2006

 

PROPERTIES OF BOUNDED SOLUTIONS OF
NONLINEAR DYNAMIC EQUATIONS
ON TIME SCALES
RAVI. P. AGARWAL, DONAL O'REGAN AND S. H. SAKER

Abstract. In this paper we are concerned with properties of bounded solutions of nonlinear dynamic equations of the form

(∗)          xΔΔ(t) + p(t)f(x(t), xΔ (t)) = 0   for t ∈ [t0, ∞),

on time scales. To the best of our knowledge very little is known regarding the qualitative behavior of solutions of the nonlinear dynamic equation (∗) on time scales, so our paper initiates the study.

 

Download PDF Files
 
(Subscribers Only)

© 2006, Canadian Applied Mathematics Quarterly (CAMQ)